# SDR 98FDEA00644

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651838727
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT KEEL BEAM ON NR 0190, FOUND CORROSION IN STR AT BS 1080, LBL 8, WL 138, STR 29L.  *S/D*  REPAIRED STR 29L, BS 1082-1098, LBL 8, WL 138 PER FED-EX SRM 53-10-3.
